# SDR USA2002F00007

- Difficulty date: May 8, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKATE ANGLE, .5000 CHAFED ANGLE- LOWER LEFT SIDE OF VERT FIN FRONT SPAR.  REPLACED SKATE ANGLE.
